The stack-size of combinatorial tries revisited.

Nebel, Markus K.

Discrete Mathematics and Theoretical Computer Science. DMTCS [electronic only] (2002)

  • Volume: 5, Issue: 1, page 1-16
  • ISSN: 1365-8050

How to cite

top

Nebel, Markus K.. "The stack-size of combinatorial tries revisited.." Discrete Mathematics and Theoretical Computer Science. DMTCS [electronic only] 5.1 (2002): 1-16. <http://eudml.org/doc/122089>.

@article{Nebel2002,
author = {Nebel, Markus K.},
journal = {Discrete Mathematics and Theoretical Computer Science. DMTCS [electronic only]},
keywords = {blockcodes; analytical combinatorics},
language = {eng},
number = {1},
pages = {1-16},
publisher = {Maison de l'Informatique et des Mathématiques Discrètes, MIMD},
title = {The stack-size of combinatorial tries revisited.},
url = {http://eudml.org/doc/122089},
volume = {5},
year = {2002},
}

TY - JOUR
AU - Nebel, Markus K.
TI - The stack-size of combinatorial tries revisited.
JO - Discrete Mathematics and Theoretical Computer Science. DMTCS [electronic only]
PY - 2002
PB - Maison de l'Informatique et des Mathématiques Discrètes, MIMD
VL - 5
IS - 1
SP - 1
EP - 16
LA - eng
KW - blockcodes; analytical combinatorics
UR - http://eudml.org/doc/122089
ER -

NotesEmbed ?

top

You must be logged in to post comments.